# SDR SWAA2022031411614

- Difficulty date: July 26, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 54,493 hours, 33,936 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN WHEEL WELL; LOWER VAPOR BARRIER CRACKED / APPLIED REPAIR PATCH CLOTH OVER CRACKED AREA IN R/H MAIN WHEEL WELL LOWER VAPOR BARRIER (#120) LOT# 5076276-1 IAW SRM 57-10-10-2R-2 STEPS 6(A-D) APPLIED BMS 5-95 (B 1/2 SEALANT) AT 12:45PM ON 27JUL19 56800U 27JUL19 AT RBL 16 WL 163 CRACK LENGTH OF L=5'
